RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 11, Pages 1787–1801 (Mi zvmmf1583)  

This article is cited in 3 scientific papers (total in 3 papers)

A numerical solution to some three-parameter spectral problems

T. V. Levitina

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (2546 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:11, 1715–1729

Bibliographic databases:
UDC: 519.624.2
MSC: Primary 65N25; Secondary 76Q05, 35J05, 35P15
Received: 11.06.1998
Revised: 12.03.1999

Citation: T. V. Levitina, “A numerical solution to some three-parameter spectral problems”, Zh. Vychisl. Mat. Mat. Fiz., 39:11 (1999), 1787–1801; Comput. Math. Math. Phys., 39:11 (1999), 1715–1729

Citation in format AMSBIB
\Bibitem{Lev99}
\by T.~V.~Levitina
\paper A numerical solution to some three-parameter spectral problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 11
\pages 1787--1801
\mathnet{http://mi.mathnet.ru/zvmmf1583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728969}
\zmath{https://zbmath.org/?q=an:0977.65099}
\elib{https://elibrary.ru/item.asp?id=13325379}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 11
\pages 1715--1729


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1583
  • http://mi.mathnet.ru/eng/zvmmf/v39/i11/p1787

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. D. Kalinin, “Modification of a method for solving the multiparameter eigenvalue problem for systems of loosely coupled ordinary differential equations”, Comput. Math. Math. Phys., 53:7 (2013), 874–881  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Amodio P. Levitina T. Settanni G. Weinmueller E.B., “Numerical Simulation of the Whispering Gallery Modes in Prolate Spheroids”, Comput. Phys. Commun., 185:4 (2014), 1200–1206  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Hochstenbach M.E., Meerbergen K., Mengi E., Plestenjak B., “Subspace Methods For Three-Parameter Eigenvalue Problems”, Numer. Linear Algebr. Appl., 26:4 (2019), e2240  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:235
    Full text:96
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021